Im in abit of a dilemma 6wks ago my Dr put me on differin but it made my acne worst and caused irritation so i quit using it. So in the meantime i was just washing my face with just water and sometimes a gentle face wash, basically i was just doing the 'do nothing' method and the 'more is less' thing. Now here i am still with a broken out face thinking what to do next? so i thought i'll go back to antibiotics (minocycline). Now here's the downfall in less then 6wks in going to HOT! SUNNY! MEXICO! and im most likely to be in the sun all day and i know that antibiotic's cause skin sensitivity...so what should i do? should i risk taking minocycline or doyxcycline while on holiday? im scared cos i don't know what will happen to my face. Has anybody taken antibiotics whilst on holiday?
~*ºWhatever happens, happens for a reason.º*~
[This message has been edited by xKaShyLahx (edited 05-31-2003).]
Definately take your meds, but wear a high, oil free Spf, and a hat(baseball cap/visor if you want, whenever possible). Reapply the spf frequently, esp. after swimming/sweating. You should apply the spf 30 mins. before any exposure, but that may not be possible in your case--just make sure you apply it!
Have a great time!
May you have enough happiness to make you sweet, enough trials to keep you strong, enough sorrow to keep you human, and enough hope to keep you happy.